MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number COBAS 8000 CORE
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer complained of discrepant results for 1 patient sample tested for vitamin d total on a cobas 8000 core unit.The date of event is either (b)(6) 2018.Clarification on the correct date has been requested.The initial vitamin d total result was 3.34 ng/ml.The sample was repeated and the result was 6.77 ng/ml.A new sample was obtained and the vitamin d total result was 16.20 ng/ml.No erroneous results were reported outside of the laboratory.There was no allegation that an adverse event occurred.The vitamin d total reagent lot number was 34167100 with an expiration date of 30-jun-2019.
 
Additional Manufacturer Narrative
The date of event was confirmed to be (b)(6) 2018.
 
Additional Manufacturer Narrative
A general reagent issue can be excluded.Based on the pre-analytical information provided the event is consistent with a pre-analytical handling issue.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS 8000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7809508
Report Number1823260-2018-02839
Device Sequence Number13949780
Product Code JJE
UDI-Device Identifier04015630928330
UDI-Public4015630928330
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOBAS 8000 CORE
Device Catalogue NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer08/07/2018
08/07/2018
Initial Report FDA Received Date08/23/2018
Supplement Report FDA Received Date08/27/2018
10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1